# SDR CA121019002

- Difficulty date: October 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Part number: 2285077480
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BROKEN SPRING ON LT AND RT ENGINE THRUST LOWER REVERSER BLOCKER DOOR LINK ASSY DURING 48 MONTHS INSPECTION.
